# SDR SWIA2020020348145

- Difficulty date: December 12, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Gouged
- Location: Rt Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PANEL 442AT TRAILING EDGE GOUGES/KNIFE EDGES (MARKED)        (C-CHECK)   RO:1/29/2020REMOVED AND REPLACED WORN R/H UPPER FAN COWL 442AT AFT EDGE STRIP P/N 228-50080-108 REF. CRJ 200 CMM.
